Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

Semi-group conditions for affine algebraic plane curves with more than one place at infinity.

Título inglés Semi-group conditions for affine algebraic plane curves with more than one place at infinity.
Título español Condiciones de semigrupo para curvas algebraicas planas afines con más de un lugar en el infinito.
Autor/es Wightwick, Penelope G.
Organización Dep. Math. Statist. Univ. Melbourne, Victoria, Australia
Revista 1139-1138
Publicación 2007, 20 (1): 139-206, 33 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés An interesting and open question is the classification of affine algebraic plane curves. Abhyankar and Moh (1977) completely described the possible links at infinity for those curves where the link has just one component, a knot. Such curves are said to have one place at infinity. The Abhyankar-Moh result has been of great assistance in classifying those polynomials which define a connected curve with one place at infinity. This paper provides a new proof of the Abhyankar-Moh result which is then used to find a description for the case where the polynomial defines a curve with one point at infinity.
Clasificación UNESCO 120101
Palabras clave español Curvas algebraicas planas ; Polinomios ; Variedades afines ; Semigrupos
Código MathReviews MR2310583
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es